MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility clinic manager (cm) reported a 5008x hemodialysis (hd) machine prompted with air detect near arterial port alarms during treatment.The air in bloodlines alarm was resolved per policy; however the alarm kept returning.Clinicians tried to reinfuse patient in order to set up new bloodlines, and could not successfully do so.Bloodlines were sent back for evaluation.Upon follow-up, the cm stated a patient was one hour a thirty minutes into dialysis treatment on a fresenius 5008x machine when the machine prompted an alarm indicating air detected near the arterial port alarms.Treatment was halted and the staff was unable to locate a leak or damage to the blood tubing set.A fresenius fx coral 80 dialyzer was used for treatment and the patient's blood was unable to be reinfused.The cm stated that the patient¿s estimated blood loss (ebl) was 250 cc.The cm confirmed there was no patient injury, adverse events, or medical intervention required as a result of the reported event.The machine was not removed from the floor and has remained in service.Following the event, the cm stated the patient was restarted on a different machine and treatment completed successfully with a new dialyzer and bloodlines without further issue.The complaint device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the complaint device was returned to the manufacturer for physical evaluation.The sample was received open with its original packaging.The sample was disinfected in accordance with procedure.As the complaint product sample was being disinfected and prepared for analysis, no leak nor any problem was found in the set.A visual inspection was performed, during the inspection under the microscope no problems were found on the assembly from the main line to the pressure dome, no gaps, separation, delamination neither other problem was found.The product was in the expected condition.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was not confirmed.

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23439296
Report Number0008030665-2025-02612
Device Sequence Number4759092
Product Code KOC
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25JR01800
Was Device Available for Evaluation? Device Returned to Manufacturer
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/07/2025
05/13/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/13/2025
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 5008X MACHINE.; FRESENIUS 5008X MACHINE.; FRESENIUS CORAL 80 DIALYZER.; FRESENIUS CORAL 80 DIALYZER.
Patient Age54 YR
Patient SexMale
Patient Weight102 KG